IIUM Repository

On phase separation points for one-dimensional models

Ganikhodjaev, Nasir and Rozikov, Utkir Abdulloevich (2009) On phase separation points for one-dimensional models. Siberian Advances in Mathematics, 19 (2). pp. 75-84. ISSN 1055-1344 (P), 1934-8126 (O)

[img] PDF (On Phase Separation Points for One-Dimensional Models) - Published Version
Restricted to Registered users only

Download (228kB) | Request a copy


In the paper, the one-dimensional model with nearest-neighbor interactions In, n ∈ Z, and the s pin values ±1 is considered. It is known that, under some conditions on parameters of In, a phase transition occurs for this model. We define the notion of a phase separation point between two phases. We prove that the expectation value of this point is zero and its mean-square fluctuation is bounded by a constant C(β) which tends to 1/4 as β → ∞ where β = 1/T and T is the temperature.

Item Type: Article (Journal)
Additional Information: 4430/1640
Uncontrolled Keywords: one-dimensional Ising model with nearest-neighbor interactions, phase separation point, Gibbs measure.
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Prof. Nasir Ganikhodjaev
Date Deposited: 18 Nov 2011 14:03
Last Modified: 08 Dec 2011 09:07
URI: http://irep.iium.edu.my/id/eprint/1640

Actions (login required)

View Item View Item


Downloads per month over past year